# SDR 02FDEA00046

- Difficulty date: January 11, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6557140132
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 965  NR 1 LOWER CARGO DOOR HAS GOUGE ON INNER SKIN.    R&R SKIN
